... due to oxycodone addiction. It has helped me a great deal as far as cravings! but I have been dealing with a lot of muscle and joint pain! I mentioned it to the clinic where I get my medication and they said that it has nothing to do with the Suboxone? I don't understand because I wasn't having these problems before the medication? Has anyone experienced this while taking suboxone? I have been reading your post and have admired the help and support that you all offer! Any help would be great. Oh, also I am having a hard time staying focused in school ? again, is it from this medication??
Hey I am on 4 milligrams and do have some joint and muscle pain, the right shoulder and my legs always hurt now. I have been a hairdresser for 27 years and I just started walking 2.2 miles 6 times a week. I am chalking mine up to work, but, that is an interesting question you posted. I swear it is making my GERD worse and I now have throat spasms. Thank you for listing your symptoms, I think it would be nice if others listed theirs so we can compare notes. The walking does seem to be helping. It was mentioned here and it is said to increase the feel good chemicals in your brain that help relieve pain, anxiety and depression. I have also noticed it increases my sense of smell. I did go down to the 4 milligrams about 8 months ago and some of my symptoms did indeed decrease. Hope you feel better really soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 3 answers
Metoprolol - My doctor put me on metoprolo in Aug 2009 he was having me take 125mg twice a day that?
Posted 1 Jan 2010 • 1 answer
Posted 27 May 2011 • 4 answers
Addiction - ... My pain management doctor put me on 8mg Suboxone 3 times a day for pain. When I lost
Posted 26 Nov 2011 • 2 answers
Posted 20 Jan 2012 • 4 answers